# SDR AALA201603149016

- Difficulty date: March 6, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 45,090 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM UPPER FLANGE, HAS CRACK INDICATIONS, AT THE AFT TWO HOLES AT FRAME 43 & -Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
